About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 178378, 13 pages
http://dx.doi.org/10.1155/2013/178378
Research Article

On Solutions of Linear Fractional Differential Equations with Uncertainty

1Department of Electronic and Communications, Faculty of Engineering, Izmir University, Izmir, Turkey
2Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
3Young Researchers and Elite Club, Mobarakeh Branch, Islamic Azad University, Mobarakeh, Iran
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia
5Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
6Institute of Space Sciences, Magurele-Bucharest, Bucharest, RO 7690, Romania

Received 8 June 2013; Revised 29 August 2013; Accepted 30 August 2013

Academic Editor: Ali H. Bhrawy

Copyright © 2013 T. Allahviranloo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Allahviranloo, S. Abbasbandy, M. R. Balooch Shahryari, S. Salahshour, and D. Baleanu, “On Solutions of Linear Fractional Differential Equations with Uncertainty,” Abstract and Applied Analysis, vol. 2013, Article ID 178378, 13 pages, 2013. doi:10.1155/2013/178378